# SDR USA2004F00036

- Difficulty date: May 13, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT SIX ROWS OF THE AISLE SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY CHARGER ASSY.  ALSO, REPLACED THE BATTERY PACK.  OPS CHECK GOOD.
